MathSciNet Relay Station
MathSciNet bibliographic data
MR2824587 (2012h:65037) 65D17 (41A15 41A36)
Tachev, Gancho T. Approximation of a continuous curve by its Bernstein-Bézier operator. Mediterr. J. Math. 8 (2011), no. 3, 369–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement